Pharmacology MCQs- 228 #usmle
A 40-year-old man who works in a manufacture of explosives presents to the clinic for a routine physical examination. Medical history reveals that the patient experiences episodes of headache and palpitation every Monday. Physical examination, laboratory tests and ECG show normal results. The patient questions if the chemicals related to his job could be responsible for his symptoms.
Which is the appropriate response for this question?
A-No. They are not related to exposure because the symptoms occur on Monday after weekend
B-No. They are not related to exposure because they are episodic
C-Yes. They are related to exposure to a chemical and may lead to renal failure
D-Yes. They are related to withdrawal of chemical and may lead to massive heart attack
|All times are GMT -8. The time now is 03:42 AM.|
Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
USMLE® & other trade marks belong to their respective owners, read full disclaimer
USMLE Forums created under Creative Commons 3.0 License. (2009-2019)